Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Daja19's Blog

  • entries
    10
  • comments
    30
  • views
    8972

Month 5 (Completed)

Daja19

869 views

The 5th month of Accutane was under the generic brand Zenatane and even though the dermatologist said it shouldn't change anything, for me it certainly did. For those of you out there whose pharmacy fills a prescription different than what you've been using, possibly due to change in insurance as was the case with me, you are actually able to request the brand name you've been using. I wish I had known that sooner! I had more breakouts in the 5th month than throughout the whole process! It's definitely been discouraging but slowly its a bit better. When I went in for the 5th month checkup she said to go back to using Claravis. Side effects are still the same-dry lips and skin. I still feel like I'm sweating more than before accutane but then again where I live it's extremely humid and hot so who knows if its from accutane itself. I've noticed redness on my cheeks and the scars seem a little more apparent now. I'm hoping once I go back on to Claravis it'll go back to the improvement I had seen in the prior months. I really hate the thought of doing 7 months if that's even possible. But as of now I am starting my 6th month. Although I rarely breakout I feel that one round of this medication may not be enough. I can only hope by some miracle it'll improve even more by the end of the 6th month!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×